# SDR CALA2025022002400

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 74,206 hours, 27,721 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AC GENERATOR DRIVE SYSTEM DRIVE LIGHT IS ILLUMINATED GEN-2 DRIVE LT ILLLUMINATED ON ENG START. DISCONNECTED GEN 2 PER PROCE DURE.  #2 IDG DISCONNECTED BY THE CREW.  IDG OIL LVL CHECKS OK. DPI CHECK OK. RESET IDG, RAN ENGINE NO VOLTS/ NO FREQ. SWAPED KNOWN GOOD GCU NO HELP. RESTORED MEL DDP. IDG PERFORMED E2 IDG INSTALLATION TEST REF AMM TASK 24-11-11-400-801. NO FAULTS NOTED, OPS CHECKED GOOD. LEAK CHECKED GOOD. PLACARD REMOVED.
